Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Orthogonal Development of Non-Linear Functionals in Series of Fourier-Hermite Functionals

R. H. Cameron and W. T. Martin
Annals of Mathematics
Second Series, Vol. 48, No. 2 (Apr., 1947), pp. 385-392
Published by: Annals of Mathematics
DOI: 10.2307/1969178
Stable URL: http://www.jstor.org/stable/1969178
Page Count: 8
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Orthogonal Development of Non-Linear Functionals in Series of Fourier-Hermite Functionals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392